MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SARL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR
Catalog Number 242300
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during the surgery by using ovb1 ccu and tck1 hd camera head, the camera stopped giving output on the screen.Additional information received form the affiliate reported that the procedure was cancelled because the camera did not work and an alternative device was not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: the complaint device was received and evaluated at the service and repair center.Per service report, the reported failure was verified.Hence, this complaint can be confirmed.During evaluation, it was found that the ccu display on the monitor goes red in 1 hour as well as after in 3 hours.Additionally, the video 1/0 and isolation board were replaced which were determined to be the root cause of the reported failure.The device also passed the hi-pot test.The device was restored to specification and functions as intended.Furthermore, a non-conformance search was conducted and no non-conformances were identified for this part (242300) serial number (b)(4) combination at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
ENDOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8429719
Report Number1221934-2019-56627
Device Sequence Number19119500
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2019
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer03/30/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date04/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;